I just received a clinical dx of lym(slightly positive on Igenix), but negative CDC. I just started antibiotics last night. In the past, I have used Neurontin, which helped only slightly. I have buzzing in my feet (mostly left foot), migratory tingling, and pins and needles feelings all over, especially shock like sensations in head and face. All of this can be contributed to lyme and other things. I am not certain of the lyme dx, but will have to ride it out and see how things go after taking the antibiotics. Most of all of my symptoms are neurological, which is harder to treat from what I have read. I hope things get better for you.
I have muscle twitches from head to toe also. I am in the process of waiting for the results of my Igenex test for Lyme, but I am taking Doxycycline 200 mg now based on clinical diagnosis. I was on 300 mg of Doxy, and it was just too much for my body, so backed it down to 200mg for now until I get adjusted to it.
You could try a Magnesium supplement to see if it relieves any of the muscle twitches.
People with Lyme Disease are deficient in Magnesium which can cause the twitching. I have found that when I take magnesium, the muscle twitches seem better. Always check with your doctor though before adding magnesium because it can inferfere with some medications.
I have not had a positive lyme test but all my symptoms started after a classic bullseye rash (actually I had 3 bullseyes at the same time). I have never found amything that stops the twitching. It comes and goes as it pleases.
I have Lyme and babesiosis, and have some twitching, not a lot. Mostly the eyelids on one side, and currently my left bicep. The twitching got better while I was on abx.
I take magnesium supplements, and I take them at least 1 hour before I take abx. I have also read that Lyme bugs use up magnesium, and I seemed to do better after starting magnesium. I don't take much, actually less than the MDR, but that with the magnesium I get from diet seems to be enough -- but I'm real sensitive to meds and supplements.
Magnesium can help but it did nothing for me. The twitching is from over-excited nerve impulses. It can be from toxins (lyme bacteria) or depletion on Mg from lyme. The dye off causes release of toxins too. Or it can be from damaged nerves. It's hard to say what is causing it.
I get twitching also. Comes and goes. I seem to get a lot of twitching in my chest area, but I don't have Chippendale pecs to take advantage of it. Last couple of days have been in the legs, and strangely enough, my bum also went through a small twitching episode.
Not that I want other people to have the same symptoms, but it's nice to see I'm not the only one and that it's not another symptom that's "just in my head".
Personally, I think some of my organs twitch once in awhile. I'll have surface twitching in the chest area, but I swear sometimes the twitching is happening underneath my ribcage. Maybe it's still a muscle but it feels odd.
No diagnosis other than "crazy in the head" from some of my doctors. Dr. Jernigan at the Hansa Center for whole body healing / naturalopathic / biological medicine suspects Lyme disease but he can't provide an official diagnosis. I haven't bothered with the Igenex test because I'm not sure what that will accomplish with my regular doctors and health insurance. I don't want to take antibiotics, so getting a Lyme diagnosis might not provide me with much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.